See Alike in...

Alike App

Browser

JayUwU

717d

I went to urgent care a couple hours ago to get help with my intractable migraine (4 days) that's been going on. I had to sit in the waiting room for at least an hour and in the doctor's room for another 45 minutes. They gave me a Toradol shot (which HURT) and it's two hours later with no pain relief. I'm exhausted and I'm started to feel an overwhelming feeling of guilt and hopelessness at the fact that NOTHING I've tried has worked and I'm missing school. I am miserable. And sad. Please leave any advice or kind words you have, I really need them today.

Top reply
    • zebra2022

      696d

      magnesium may be something you could try. my neurologist recommended it in addition to imitrex

    • zebra2022

      696d

      magnesium may be something you could try. my neurologist recommended it in addition to imitrex

    • LilyWild

      714d

      I have to take fioricet for my migraines. Nothing else helps. Good luck. I hope you find some relief soon

    • SullenDragon

      714d

      I feel your pain . Migraines are the worst things that can happen in our brain . Sending you good vibes and relief . Kick that migraines ass ❤️

    • Snowy

      717d

      I'm so sorry Jay. Urgent care can help but if the migraine is already pretty "set in", it can be difficult. At least that's what my neurologist has told me. Sometimes the fluids they give help more than the actual pain meds. Regardless, I'm so sorry that you had such a negative experience. I understand that pain though, you aren't alone. The last time I was in urgent care for a migraine, they gave me an IM injection of torodol which did nothing and hurt like a bitch. Then they gave me an IM injection of a "migraine specific" medication (I think it was sumatriptan) which hurt like a BITCH, wowza that one sucked. I thought I had to be having a reaction to it it hurt so bad. When that didn't work either, they gave me IV fluids and an anti-nausea medication. I already have pretty high anxiety and a needle phobia so I was already at my limit anxiety-wise and the kind PA overseeing my care neglected to tell me that this anti-nausea medication can worsen anxiety and cause panic attacks in people who already have anxiety. It was the most horrible experience. I wanted to die right there in that bed. They gave me benadryl to calm me down and my most wonderful boyfriend who was there with me held my hands and talked to me and calmed me down. In the end, it ended up helping (i think). Between the fluids and benadryl and maybe the painful af muscle injections, I came back and slept and was feeling much better the next day. You also aren't alone in your migraine suffering. The only reason I'm awake rn (it's 430am here) is because of migraine nausea and pain that I woke up from and I'm trying desperately to ignore. I'm so sorry you're suffering. Idk if it helps, but know this won't go on forever. Eventually this migraine will end. When it does, if you don't already have a neurologist, I would recommend pursuing getting one. They can prescribe really helpful medications like RJT said. I am on sumatriptan now and it helps a ton. I also take preventative supplements (magnesium and B2) that they recommended. My prayers are with you that you will find relief ❤

    • The_Sleepy_Zebra

      717d

      I feel your pain, I’m sending you healing vibes. I had a long stretch of migraines fluids with toroidal and magnesium. Benadryl sometimes helps too warm water on your feet and cool/cold on the back of your neck. Hang in there

    • RJT

      717d

      Hi Jay, lt is my pleasure. I know how painful they can be and l don’t wish that on anyone. I have actually Blacked Out from migraines. Good Luck and take Care

    • JayUwU

      717d

      @RJT hi, thank you for your recommendation! I will bring that option up with my doctor. I really appreciate your input :)

    • RJT

      717d

      Oh l forget to mention it takes 20 to 30 minutes to get relief. It may make you sleepy

    • RJT

      717d

      Hi Jay. I have had migraines since l am 8 years old. I am now 53 years older and l still get them. My PCP who is the greatest has me on 40mg of Relpax. It is only for migraines it is a pill. You take it the moment you get a sign that a migraine is going to attack. But if you or anyone in your family has heart issues it can be dangerous to take. You should talk to your doctor or Nuerologists about it. Good Luck. Hope you feel better

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion